# SDR ASAA2024070351520

- Difficulty date: July 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N361VA
- Make and model: Airbus A320-214
- Aircraft serial: 05515
- Aircraft time: 31,288 hours, 10,866 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5313531220001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORROSION FR-16 -Y254 GROUNDED - YES. REMOVED CORROSION IAW A320 SRM 51-74-00/001 REV. 149- 01 MAY 2024 ON RAIL P/N: D5313531220001 FR16, -Y254, Z1955 IN AN AREA MEASURING 1.1" X .5". ORIGINAL THICKNESS BEFORE RE-WORK .087, REMOVED .020, AMOUNT REMAINING AFTER RE-WORK .067 MAXIMUM ALLOWABLE RE-WORK DEPTH .031, FOUND TO BE WITHIN LIMITS IAW A320 SRM 53-11-14-283-007 FIG 9 SHEET 1 FLAGNOTE 1. INSPECTED RE-WORK AREA AND ENSURED NO OTHER PREVIOUS BLEND-OUTS OR REPAIRS EXIST. RESTORED SURFACE PROTECTION IAW A320 SRM 51-75-12 REV 149- 01 MAY 2024. THIS TASK IS CATEGORY A WITH NO SUPPLEMENTAL INSPECTIONS. MSN: 5515 FH: 31288:17 FC: 10866 WV: 015. SEE ATTACHED PHOTO/MAP-OUT OF RE-WORK AREA
